# SDR 08FDEA02702

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Flap
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LT INNER FLAP LOWER SKIN BETWEEN RIB 1C-4 NOT   PERFORMED IAW RAS/FOK/140/2002 (DOUBLER THICKNESS).  REPAIR RENEWED IAW RAS/FOK/150/2008 ISS C, APPROVED BY EA 6-5752-123003.
